New convolution identities for hypergeometric Bernoulli polynomials

Hieu D. Nguyen, Long G. Cheong

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

New convolution identities of hypergeometric Bernoulli polynomials are presented. Two different approaches to proving these identities are discussed, corresponding to the two equivalent definitions of hypergeometric Bernoulli polynomials as Appell sequences.

Original languageEnglish (US)
Pages (from-to)201-221
Number of pages21
JournalJournal of Number Theory
Volume137
DOIs
StatePublished - Apr 2014

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'New convolution identities for hypergeometric Bernoulli polynomials'. Together they form a unique fingerprint.

Cite this